Stationary magnetic field in a periodic flow
Doklady Akademii Nauk, Tome 266 (1982) no. 6, pp. 1357-1361
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_6_a19,
author = {V. I. Arnol'd and Ya. B. Zel'dovich and A. A. Ruzmaikin and D. D. Sokolov},
title = {Stationary magnetic field in a periodic flow},
journal = {Doklady Akademii Nauk},
pages = {1357--1361},
year = {1982},
volume = {266},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_6_a19/}
}
TY - JOUR AU - V. I. Arnol'd AU - Ya. B. Zel'dovich AU - A. A. Ruzmaikin AU - D. D. Sokolov TI - Stationary magnetic field in a periodic flow JO - Doklady Akademii Nauk PY - 1982 SP - 1357 EP - 1361 VL - 266 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1982_266_6_a19/ LA - ru ID - DAN_1982_266_6_a19 ER -
V. I. Arnol'd; Ya. B. Zel'dovich; A. A. Ruzmaikin; D. D. Sokolov. Stationary magnetic field in a periodic flow. Doklady Akademii Nauk, Tome 266 (1982) no. 6, pp. 1357-1361. http://geodesic.mathdoc.fr/item/DAN_1982_266_6_a19/